# SDR EIA2006260

- Difficulty date: October 5, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 100,173 hours, 23,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BATHTUB FITTING CRACKED AT BODY STATION 1000 BELOW STRINGER 38L IN FWD BAG PIT.  REMOVED AND REPLACED BATHTUB FITTING PER B747 SRM 51-30-02 PG 8, 9 & 51-30-04 PG 1-9 & EO 53-747-1072-90 REV B, PART 4.
